Journal article icon

Journal article

ON LIE INDUCTION AND THE EXCEPTIONAL SERIES

Actions


Access Document


Publisher copy:
10.1142/S0219498805001496

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Algebra and Its Applications
Volume:
04
Issue:
06
Pages:
707-737
Publication date:
2005-12-05
DOI:
EISSN:
1793-6829
ISSN:
0219-4988
URN:
uuid:58c44131-14e5-446a-870c-c24ff8d4dac0
Source identifiers:
17914
Local pid:
pubs:17914

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP